Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 186, NWS St. Louis, MO

July 19, 2018Calhoun County, Greene County, Pike County, Illinois; Lincoln County, Pike County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 19, 2018, 9:41 PM CDT for Calhoun County, Greene County, Pike County, Illinois; Lincoln County, Pike County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2018, 9:41 PM CDT (02:41 UTC)
Expired
Jul 19, 2018, 10:30 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Pike County, IL, Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 59 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 10:31 PM CDTTSTM WND GST 451 S Michael, IL4 MILES NORTH OF HARDIN, IL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 6:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS53 KLSX 200241
SVRLSX
ILC013-061-149-MOC113-163-200330-
/O.NEW.KLSX.SV.W.0186.180720T0241Z-180720T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
941 PM CDT THU JUL 19 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Calhoun County in southwestern Illinois...
  Southwestern Greene County in southwestern Illinois...
  South central Pike County in west central Illinois...
  Northeastern Lincoln County in east central Missouri...
  Eastern Pike County in northeastern Missouri...

* Until 1030 PM CDT.

* At 941 PM CDT, a severe thunderstorm was located over Louisiana,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Louisiana, Elsberry, Hardin, Pleasant Hill, Atlas, Clarksville,
  Pike, Belleview, Kampsville, Hamburg, Paynesville, Annada, Mozier,
  Michael and Rockport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 9061 3921 9052 3918 9054 3919 9054
      3918 9057 3918 9058 3914 9058 3914 9060
      3912 9060 3906 9072 3942 9117 3956 9098
TIME...MOT...LOC 0241Z 315DEG 36KT 3942 9102 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
3 follow-up statements
195 
WWUS53 KLSX 200255
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
955 PM CDT THU JUL 19 2018

ILC149-200305-
/O.CAN.KLSX.SV.W.0186.000000T0000Z-180720T0330Z/
Pike IL-
955 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PIKE COUNTY IN
WEST CENTRAL ILLINOIS IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern and west central Illinois...and northeastern and east
central Missouri.

LAT...LON 3940 9074 3931 9061 3921 9052 3919 9053
      3918 9058 3914 9058 3914 9060 3912 9060
      3906 9072 3927 9098 3940 9093
TIME...MOT...LOC 0255Z 315DEG 36KT 3932 9089 

$$

ILC013-061-MOC113-163-200330-
/O.CON.KLSX.SV.W.0186.000000T0000Z-180720T0330Z/
Calhoun IL-Greene IL-Lincoln MO-Pike MO-
955 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN CALHOUN AND SOUTHWESTERN GREENE COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL
MISSOURI AND SOUTHEASTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 955 PM CDT, a severe thunderstorm was located near Clarksville,
moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Elsberry, Hardin, Clarksville, Belleview, Kampsville, Hamburg,
Paynesville, Annada, Mozier and Michael.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3940 9074 3931 9061 3921 9052 3919 9053
      3918 9058 3914 9058 3914 9060 3912 9060
      3906 9072 3927 9098 3940 9093
TIME...MOT...LOC 0255Z 315DEG 36KT 3932 9089 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
867 
WWUS53 KLSX 200307
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1007 PM CDT THU JUL 19 2018

ILC013-061-MOC113-163-200330-
/O.CON.KLSX.SV.W.0186.000000T0000Z-180720T0330Z/
Calhoun IL-Greene IL-Lincoln MO-Pike MO-
1007 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTH CENTRAL CALHOUN AND SOUTHWESTERN GREENE COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL
MISSOURI AND EAST CENTRAL PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 1007 PM CDT, a severe thunderstorm was located near Elsberry,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Elsberry, Hardin, Kampsville, Hamburg, Annada, Mozier and Michael. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3940 9074 3931 9061 3921 9052 3919 9053
      3918 9058 3914 9058 3914 9060 3912 9060
      3906 9072 3924 9085 3930 9082
TIME...MOT...LOC 0307Z 311DEG 39KT 3922 9071 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
519 
WWUS53 KLSX 200320
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1020 PM CDT THU JUL 19 2018

MOC113-163-200329-
/O.CAN.KLSX.SV.W.0186.000000T0000Z-180720T0330Z/
Lincoln MO-Pike MO-
1020 PM CDT THU JUL 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI AND EAST CENTRAL PIKE COUNTIES IN NORTHEASTERN
MISSOURI IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3931 9061 3921 9052 3919 9053 3918 9058
      3914 9058 3914 9060 3912 9060 3912 9069
      3923 9072
TIME...MOT...LOC 0319Z 315DEG 36KT 3913 9059 

$$

ILC013-061-200330-
/O.CON.KLSX.SV.W.0186.000000T0000Z-180720T0330Z/
Calhoun IL-Greene IL-
1020 PM CDT THU JUL 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL CALHOUN AND SOUTHWESTERN GREENE COUNTIES...

At 1019 PM CDT, a severe thunderstorm was located over Hardin, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hardin, Kampsville, Hamburg and Michael. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3931 9061 3921 9052 3919 9053 3918 9058
      3914 9058 3914 9060 3912 9060 3912 9069
      3923 9072
TIME...MOT...LOC 0319Z 315DEG 36KT 3913 9059 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 7:38 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 19, 7:38 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
738 PM CDT Thu Jul 19 2018

.UPDATE...
Issued at 732 PM CDT Thu Jul 19 2018

Severe thunderstorm watch 286 issued for portions of NE MO and
WC/SW IL til 2 am. Large complex of storms moving southeast
through this area this evening.

Byrd
&&

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 400 PM CDT Thu Jul 19 2018

Forecast challenges mainly deal with convective trends late this
afternoon into this evening, overnight tonight and again Friday.

The early morning thunderstorm complex that developed and spread
through central/southeast Missouri this morning, effectively
resulted in a relatively stable environment. Outflow from this
complex then propagated west-southwest in the Kansas City area,
where additional storms have been focused.

The big question this afternoon has been whether a second round
would develop and become organized over north-central Missouri.
Trends have continued to favor western Missouri, generally along the
outflow boundary from this morning's convection. Despite some
afternoon cap erosion over northern Missouri, the relatively stable
layer continues to hold and redevelopment has remained isolated and
short-lived. The best support coincides with ongoing convection over
western Missouri, where a thin corridor of ~3000 J/kg of MUCape
extend north-to-south. Instability tails off to about 1000 J/kg
toward the St. Louis area.

Current thinking is that additional storm could still fire, but will
likely be tamed by this stable pocket over central and east-central
Missouri. Additional storms area more likely to redevelop in area
that were not already contaminate by this morning's thunderstorms,
which includes ongoing convection over eastern Kansas, western
Missouri and near the Missouri/Iowa border, closer to the junction
of the cold/warm frontal boundaries and just east of the 40-50kt jet
streak.

Guidance hints at a mid-upper drying taking place behind the upper
level wave, pushing northwest to southeast over central Missouri
into Friday morning. Eastward progress of the frontal boundary,
along with the upper low and jet max should be enough to push most
severe potential well into Illinois and over the OH/TN Valley
Regions. Given the lesser likelihood of precip, temps were bumped up
a couple of degrees with a gradual drop in humidity from east to
west during the day Friday.

Maples

.LONG TERM...  (Friday Night through Next Thursday)
Issued at 400 PM CDT Thu Jul 19 2018

A longwave trough over parts of the central and eastern US will
begin to deepen by Friday night. An attendant low over the Great
Lakes on Friday night will move to the Ohio valley by Saturday
morning, then over into the southeast US by Sunday afternoon.
Showers and a few thunderstorms can be expected Saturday afternoon
across west central and southwest IL, east of the Mississippi River
on the backside of the vertically stacked low pressure system.
Showers and a few thunderstorms are possible on Sunday over
southwestern Illinois on the back side of the trough.  The low over
the Gulf coast will then become cut off from the deep long wave
trough. North-northwest flow will continue over the forecast area
from Friday night through Wednesday over the area. Cooler
temperatures are expected over the area this weekend due to the
north-northwest flow over the forecast area.  The operational models
continue to brings more showers and a few thunderstorms across
southeast MO and southwest IL Tuesday afternoon as a cold front
drops southeastward through our area with broad upper level
troughing over the northern Plains and Great Lakes region. The cold
is expect to move just south of the CWA on Wednesday with additional
chances for isolated showers and thunderstorms again on Wednesday
afternoon over southeast Missouri and southwestern Illinois.
Temperature will be at seasonal values for late July over the
area.

Kelly
&&

.AVIATION... (For the 00z TAFs through 00z Friday Evening)
Issued at 735 PM CDT Thu Jul 19 2018

Complex of storms moving southeast to affect KUIN between 01z and
02z so added mention to taf. Otherwise, VFR conditions through
forecast period for region. South winds to veer to the southwest
then west to northwest as cold front moves through betweeen 14z
and 19z Friday.

SPECIFICS FOR KSTL:
Complex of storms moving southeast to affect NE but remain north
of STL. Otherwise, VFR conditions through forecast period for
metro area. South winds to veer to the southwest around 12z Friday
then west to northwest as cold front moves through by 19z Friday
and become gusty. Northwest winds to diminish by 02z Saturday.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:15 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
415 PM CDT Thu Jul 19 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
415 PM CDT Thu Jul 19 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Isolated to scattered severe thunderstorms are possible tonight,
mainly through northeast Missouri into central Illinois.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible across far southeast
Missouri and southern Illinois on Friday.

There will be a slight chance for thunderstorms Saturday
afternoon and Sunday afternoon across central and southwest
Illinois, in addition to Tuesday and Tuesday evening for
southeast Missouri and southwest Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.
Spotters are encouraged to report any severe weather, if observed,
to the National Weather Service.

Maples

In the hours before

Local storm report, Jul 19, 9:01 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             CAMP POINT              40.04N 91.07W
07/19/2018  E1.50 INCH       ADAMS              IL   PUBLIC

&&

CARNEY
Local storm report, Jul 19, 9:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             LA GRANGE               40.04N 91.50W
07/19/2018  E0.50 INCH       LEWIS              MO   911 CALL CENTER

&&

BRITT
Local storm report, Jul 19, 9:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     LORAINE                 40.15N 91.22W
07/19/2018                   ADAMS              IL   EMERGENCY MNGR

            TREE LIMBS DOWN SOME UP TO 24 INCHES IN
            DIAMETER. POWER OUT ACROSS MUCH OF NORTH
            CENTRAL ADAMS COUNTY.

&&

CARNEY
Local storm report, Jul 19, 9:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       LORAINE                 40.15N 91.22W
07/19/2018  M3.00 INCH       ADAMS              IL   EMERGENCY MNGR

&&

CARNEY
Special weather statement, Jul 19, 9:18 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service St Louis MO
918 PM CDT THU JUL 19 2018

ILZ095-200245-
Adams IL-
918 PM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ADAMS COUNTY UNTIL 945 PM
CDT...

At 917 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mendon, moving southeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Quincy, Quincy Regional Airport, Camp Point, Mendon, Adams, Burton,
Ursa, Liberty, Loraine, Coatsburg, Columbus, Paloma and Fowler.

This includes Interstate 172 between exits 14 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Illinois.

LAT...LON 3998 9091 3996 9091 3980 9119 4004 9145
      4018 9128
TIME...MOT...LOC 0217Z 315DEG 33KT 4006 9129

Carney
Local storm report, Jul 19, 9:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             PITTSFIELD              39.61N 90.81W
07/19/2018  E1.75 INCH       PIKE               IL   BROADCAST MEDIA

            VIA NWS CHAT. TIME ESTIMATED BY RADAR.

&&

CMK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:04 PM CDTSevere Thunderstorm WarningLSXAdams56 min
Jul 19, 7:26 PM CDTTornado WarningLSXAdams37 min
Jul 19, 7:53 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike67 min
Jul 19, 7:56 PM CDTSevere Thunderstorm WarningLSXAdams, Pike64 min
Jul 19, 8:50 PM CDTSpecial Weather StatementLSXAdams25 min
Jul 19, 8:54 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike66 min
Jul 19, 8:58 PM CDTSevere Thunderstorm WarningLSXAdams, Pike62 min
Jul 19, 9:18 PM CDTSpecial Weather StatementLSXAdams27 min
Jul 19, 9:38 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey52 min
Jul 19, 10:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison41 min
Jul 19, 10:59 PM CDTSpecial Weather StatementLSXMacoupin, Madison46 min
Jul 19, 11:36 PM CDTSpecial Weather StatementLSXBond, Clinton, Fayette, Montgomery39 min
Jul 20, 12:11 AM CDTTornado WarningLSXFayette, Marion34 min
Jul 20, 12:21 AM CDTSevere Thunderstorm WarningLSXClinton, Marion39 min
Jul 19, 7:12 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.